Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

42 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel, F. (2009). Optimal Stopping With Multiple Priors. ECONOMETRICA, 77(3), 857-908. doi:10.3982/ECTA7594
PUB | DOI | WoS
 
2007 | Diskussionspapier | Veröffentlicht | PUB-ID: 1944648 OA
Riedel, F. (2007). Optimal Stopping under Ambiguity (Working Papers. Institute of Mathematical Economics, 390). Bielefeld: Universität Bielefeld.
PUB | PDF
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung